# SDR ZZDA2010332

- Difficulty date: July 25, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N296AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 ESCAPE SLIDE BOTTOM SUPPORT BRACKET AND LOWER FITTING DO NOT APPEAR TO BE LATCHED.  REMOVED AND REPLACED R2 ESCAPE SLIDE IAW 737 AMM 25-66.
